Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 71, NWS Memphis, TN

July 3, 2015Lee County, Mississippi

NWS Memphis, TN issued this river flood warning at Jul 3, 2015, 11:30 AM CDT for Lee County, Mississippi. It took effect at Jul 3, 2015, 2:47 PM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 11:30 AM CDT (16:30 UTC)
In effect from
Jul 3, 2015, 2:47 PM CDT
Expired
Jul 4, 2015, 9:45 AM CDT
In force
19 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Lee County, MS

The radar

The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Town Creek at Tupelo (TPOM6). The gauge peaked at 22.63 ft at Jul 4, 2015, 7:00 AM CDT.

actionminormoderate102007/0307/0407/05
Action stage
13 ft
Minor stage
21 ft
Moderate stage
27 ft
Major stage
31.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02435020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WGUS44 KMEG 031630
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 AM CDT FRI JUL 3 2015

The National Weather Service has issued a Flood Warning for the Town 
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC081-041417-
/O.NEW.KMEG.FL.W.0071.150703T2053Z-150704T1417Z/
/TPOM6.1.ER.150703T2053Z.150704T0000Z.150704T0817Z.NO/
1130 AM CDT FRI JUL 3 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Town Creek at Tupelo
* from Friday July 03 until Saturday July 04.
* At 10 AM Friday the stage was...14.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 23.8 feet Friday July 03.
* Flood stage is 21.0 feet.
* Forecast to rise above flood stage by Friday July 03 and continue 
  to rise to near 23.8 feet by Friday July 03. The river will fall 
  below flood stage by Saturday July 04.
At 23.0 feet, Low lying areas are flooding and businesses near the 
creek may need to take flood precautions.  

&&

LAT...LON 3445 8884 3445 8862 3410 8861 3410 8867
      3421 8884                       

$$
2 follow-up statements
038 
WGUS84 KMEG 031911
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
211 PM CDT FRI JUL 3 2015

The Flood Warning continues for the Little Tallahatchie Canal...Town 
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC071-093-145-041911-
/O.EXT.KMEG.FL.W.0070.150704T0154Z-150705T0205Z/
/ETAM6.1.ER.150704T0154Z.150704T0600Z.150704T2005Z.NO/
211 PM CDT FRI JUL 3 2015

The Flood Warning continues for
  the Little Tallahatchie Canal at Little Tallahatchie River at Etta 
  near Bew Albany 
* from Friday July 03 until Saturday July 04.
* At 02 PM Friday the stage was 24.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.5 feet Saturday July 04.
* Flood stage is 25.0 feet.
* Forecast to rise above flood stage by Friday July 03 and continue 
  to rise to near 26.5 feet by Saturday July 04.The river will fall 
  below flood stage by Saturday July 04.
* At 26.0 feet...County Highway 47 near Mud Creek and Mill Creek has 
  6 to 12 inches of water over it. Several thousand acres of crop 
  land are flooded.

&&

LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
      3441 8944                       

$$

MSC081-041417-
/O.EXT.KMEG.FL.W.0071.150703T1947Z-150704T1417Z/
/TPOM6.1.ER.150703T1947Z.150704T0000Z.150704T0817Z.NO/
211 PM CDT FRI JUL 3 2015

The Flood Warning continues for
  the Town Creek at Tupelo
* from Friday July 03 until Saturday July 04.
* At 01 PM Friday the stage was 20.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 23.8 feet Friday July 03.
* Flood stage is 21.0 feet.
* Forecast to rise above flood stage by Friday July 03 and continue 
  to rise to near 23.8 feet by Friday July 03.The river will fall 
  below flood stage by Saturday July 04.
* At 23.0 feet...Low lying areas are flooding and businesses near the
  creek may need to take flood precautions

&&

LAT...LON 3445 8884 3445 8862 3410 8861 3410 8867
      3421 8884                       

$$
427 
WGUS84 KMEG 040153
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CDT FRI JUL 3 2015

The Flood Warning continues for the Little Tallahatchie Canal...
Tombigbee River...Town Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Saturday.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC071-093-145-050153-
/O.EXT.KMEG.FL.W.0070.000000T0000Z-150705T1925Z/
/ETAM6.1.ER.150703T2140Z.150704T1800Z.150705T1325Z.NO/
853 PM CDT FRI JUL 3 2015

The Flood Warning continues for
  the Little Tallahatchie Canal at Little Tallahatchie River at Etta 
  near New Albany 
* until Sunday July 5.
* At 8 PM Friday the stage was 25.8 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 27.5 feet Saturday July 4.
* Flood stage is 25.0 feet.
* The river rose above flood stage Friday July 3 and will continue 
  rising to near 27.5 feet by Saturday July 4. The river will fall 
  below flood stage Sunday July 5.
* At 26.0 feet...County Highway 47 near Mud Creek and Mill Creek has 
  6 to 12 inches of water over it. Several thousand acres of crop 
  land are flooded.

&&

LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
      3441 8944                       

$$

MSC081-041445-
/O.EXT.KMEG.FL.W.0071.000000T0000Z-150704T1445Z/
/TPOM6.1.ER.150703T2023Z.150704T0115Z.150704T0845Z.NO/
853 PM CDT FRI JUL 3 2015

The Flood Warning continues for
  the Town Creek at Tupelo
* until Saturday July 4.
* At 8 PM Friday the stage was 22.5 feet and falling.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 21.0 feet.
* At 23.0 feet...Low lying areas are flooding and businesses near the
  creek may need to take flood precautions

&&

LAT...LON 3445 8884 3445 8862 3410 8861 3410 8867
      3421 8884                       

$$

MSC095-050152-
/O.EXT.KMEG.FL.W.0072.150704T0423Z-150708T0900Z/
/BGBM6.1.ER.150704T0423Z.150704T1800Z.150708T0300Z.NO/
853 PM CDT FRI JUL 3 2015

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Friday July 3 until Tuesday July 7.
* At 08 PM Friday the stage was 13.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 15.8 feet Saturday July 4.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Friday July 3 and continue 
  to rise to near 15.8 feet by Saturday July 4.The river will fall 
  below flood stage by Tuesday July 7.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-050152-
/O.EXT.KMEG.FL.W.0073.150704T0150Z-150706T0230Z/
/AMYM6.1.ER.150703T2120Z.150704T1200Z.150705T2030Z.NO/
853 PM CDT FRI JUL 3 2015

The Flood Warning continues for
  the Tombigbee River near Tombigbee River near Amory 4W
* until Sunday July 5th.
* At 8 PM Friday the stage was 21.6 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 24.5 feet Saturday July 4.
* Flood stage is 20.0 feet.
* At 25.0 feet...Widespread low land and farmland flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jul 3, 9:51 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 3, 9:51 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
951 AM CDT FRI JUL 3 2015

.UPDATE...
UPDATED TO LOWER HIGH TEMPERATURES AND INCREASE AFTERNOON POPS.

&&

.DISCUSSION...

SIGNIFICANT RAINFALL AND CLOUD COVER THROUGHOUT THE DAY WILL KEEP
HIGH TEMPERATURES IN THE UPPER 70S...TO MAYBE THE LOW 80S TODAY.
SO LOWERED FORECAST HIGHS ACCORDINGLY. SECOND COMPLEX OF STORMS
NOW MOVING INTO THE SOUTHWESTERN DELTA COUNTIES AND EXTENDS WEST
OF LITTLE ROCK. THIS AREA OF RAIN WILL SLIDE EAST OVER ALREADY
WELL SATURATED GROUND IN NORTH MISSISSIPPI PRODUCING AN
ADDITIONAL RAINFALL OF UP TO 5 INCHES. AS A RESULT HAVE INCREASED
AFTERNOON POPS IN THE FFA...AND LOWERED THEM SLIGHTLY ACROSS THE
FAR NORTH WHERE ACTIVITY WILL BE MORE SCATTERED.

JAB

&&

.PREV DISCUSSION... /ISSUED 716 AM CDT FRI JUL 3 2015/

.UPDATE...

UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 404 AM CDT FRI JUL 3 2015/

DISCUSSION...
THE RECENT WET PATTERN WILL CONTINUE TODAY...COURTESY OF AN
UNSEASONAL UPPER LEVEL LONGWAVE TROF OVER THE MS RIVER VALLEY.

EARLY MORNING GOES WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROF
CENTERED OVER IOWA. THIS FEATURE WILL DEAMPLIFY AND LIFT EAST TO
THE SOUTHERN GREAT LAKES TODAY...WHILE A POSITIVELY TILTED MID LEVEL
TROF AXIS DROPS THROUGH THE LOWER AND MIDDLE MS RIVER VALLEYS.
THIS MIDLEVEL TROF AXIS WILL AID IN AIRMASS DESTABILIZATION OVER
THE MIDSOUTH TODAY...AHEAD OF AN APPROACHING SURFACE COLD FRONT.
BY LATE THIS EVENING... THE COLD FRONT WILL LIKELY EXTEND ALONG
THE I40 CORRIDOR...WITH GREATEST RAIN CHANCES OCCURING ALONG AND
SOUTH OF THE FRONT.

SATURDAY WILL MARK THE BEGINNING OF WEAKENING FLOW ALOFT...AS THE
SOUTHERN EXTENSION OF THE POSITIVELY TILTED TROF IS SEPARATED
FROM ITS NORTHERN BRANCH COMPONENT. DAYTIME CONVECTIVE INHIBITION
WILL REMAIN WEAK...ESPECIALLY OVER NORTH MS...IN IN THE VICINITY
OF THE UPPER TROF AXIS.

UPPER LEVEL HEIGHTS WILL GRADUALLY BUILD DURING THE EARLY PART OF
NEXT WEEK...BUT STILL REMAIN BELOW CLIMATOLOGICAL NORMS. GFS PROGS
PRECIPITABLE WATER VALUES NEAR 2 INCHES...WITH WEAK DAYTIME
CONVECTIVE INHIBITION. DAYTIME TEMPS WILL LIKELY WARM TO A FEW
DEGREES SHY OF NORMAL BY MIDWEEK...BUT WILL BE LOCALLY AFFECTED
BY SCATTERED AFTERNOON THUNDERSTORMS.

PWB

&&

.AVIATION...
12Z TAF CYCLE

TSRA WILL CONTINUE TO MOVE THROUGH KTUP AND KMEM THIS MORNING.
MVFR AND IFR CONDITIONS CAN BE EXPECTED AT BOTH SITES AS THE
MORNING CONTINUES. VCTS AND TSRA ARE PROBABLE AT ALL FOUR TAF
SITES THROUGHOUT THE TAF PERIOD DUE TO AN APPROACHING
DISTURBANCE. THE HRRR KEEPS TSRA OVER THE REGION FOR MOST OF THE
DAY. CONFIDENCE IN TIMING WITH TS THIS EVENING AND TONIGHT IS LOW
AT THIS POINT. WINDS WILL BE GUSTY AND FROM THE SOUTH.

JPM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRITTENDEN-CROSS-
     LEE AR-PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR FAYETTE-HARDEMAN-
     HARDIN-MCNAIRY-SHELBY.

&&
Hazardous weather outlook, Jul 3, 11:00 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 AM CDT FRI JUL 3 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-041800-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1100 AM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH OF A WYNNE
ARKANSAS TO SAVANNAH TENNESSEE LINE.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY... MAINLY
SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO PARIS TENNESSEE.
DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH OF A WYNNE
ARKANSAS TO SAVANNAH TENNESSEE LINE THROUGH EARLY SATURDAY
EVENING.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SATURDAY... MAINLY
SOUTH OF INTERSTATE 40. STRONG WINDS AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OVER THE SLIGHT RISK AND FLASH
FLOOD AREAS.

JAB

In the hours before

Local storm report, Jul 3, 9:33 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
933 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       7 S HOLLY SPRINGS       34.67N 89.44W
07/03/2015  M5.00 INCH       MARSHALL           MS   PUBLIC

            STORM TOTAL THROUGH 9AM CDT.

&&

AJC
Local storm report, Jul 3, 9:40 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HEAVY RAIN       5 E NEW ALBANY          34.49N 88.93W
07/03/2015  M6.32 INCH       UNION              MS   PUBLIC

            RAINFALL TOTAL THROUGH 935AM CDT.

&&

AJC
Local storm report, Jul 3, 10:13 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     FLASH FLOOD      2 SE SOUTHAVEN          34.95N 89.97W
07/03/2015                   DESOTO             MS   PUBLIC

            PORTIONS OF RASCO ROAD CLOSED DUE TO HIGH WATER.

&&

AJC
Local storm report, Jul 3, 10:34 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       HERNANDO                34.83N 89.99W
07/03/2015  M3.80 INCH       DESOTO             MS   PUBLIC

            NEARLY FOURS INCHES TOTAL RAINFALL THROUGH 10AM CDT.

&&

AJC
Local storm report, Jul 3, 10:46 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1046 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     FLASH FLOOD      ALGOMA                  34.18N 89.04W
07/03/2015                   PONTOTOC           MS   PUBLIC

            FLOODING UP TO FRONT PORCH OF HOUSE.

&&

AJC
Local storm report, Jul 3, 10:52 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 AM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      TUPELO                  34.26N 88.73W
07/03/2015                   LEE                MS   EMERGENCY MNGR

            INTERSECTION OF JEFFERSON ST. AND BROADWAY WAS CLOSED DUE
            TO HIGH WATER.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:13 AM CDTFlash Flood WarningMEGBenton, Itawamba, Lafayette, Lee, Marshall, Prentiss and 3 more3 hr
Jul 3, 5:10 AM CDTFlash Flood WarningMEGCalhoun, Itawamba, Lafayette, Lee, Pontotoc, Yalobusha3 hr
Jul 3, 5:17 AM CDTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Jul 3, 5:55 AM CDTSpecial Weather StatementMEGItawamba, Monroe35 min
Jul 3, 7:52 AM CDTFlash Flood WarningMEGDeSoto, Marshall6 hr
Jul 3, 8:15 AM CDTFlash Flood WarningMEGBenton, Lafayette, Lee, Marshall, Prentiss, Tippah and 1 more3 hr
Jul 3, 8:31 AM CDTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more34 hr
Jul 3, 8:31 AM CDTSpecial Weather StatementMEGMonroe44 min
Jul 3, 8:59 AM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo9 hr
Jul 3, 9:13 AM CDTSpecial Weather StatementMEGPontotoc47 min
Jul 3, 9:30 AM CDTFlash Flood WarningMEGCalhoun, Lafayette, Pontotoc3 hr
Jul 3, 10:02 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica30 min
Jul 3, 11:09 AM CDTFlash Flood Warning EmergencyMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more6 hr
Jul 3, 11:10 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union56 hr
Jul 3, 2:00 PM CDTFlash Flood WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Yalobusha3 hr
Jul 3, 2:08 PM CDTRiver Flood WarningMEGMonroe5 days
Jul 3, 2:08 PM CDTRiver Flood WarningMEGMonroe68 hr
Jul 3, 4:57 PM CDTAreal Flood WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha6 hr
Jul 3, 5:11 PM CDTAreal Flood WarningMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more6 hr
Jul 3, 5:58 PM CDTAreal Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more6 hr

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.